MathSciNet Relay Station
MathSciNet bibliographic data
MR1265233 76R50 (35B27 35Q35 76R05)
Fannjiang, Albert; Papanicolaou, George Convection enhanced diffusion for periodic flows. SIAM J. Appl. Math. 54 (1994), no. 2, 333–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement